Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 7, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 5, 2019, 6:28 PM EDT for Miami-Dade County, Florida. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2019, 6:28 PM EDT (22:28 UTC)
- Expired
- May 5, 2019, 7:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 36 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 6:30 PM EDT | HAIL 0.25 | 3 Nne Miami, FL | OFF-DUTY NWS EMPLOYEE REPORTED PEA SIZED HAIL IN THE EDGEWATER AREA OF THE CITY OF MIAMI AT 630 PM EDT. |
| May 5, 6:43 PM EDT | MARINE TSTM WIND 47 | 3 E Liberty City, FL | THE WXFLOW SITE AT MORNINGSIDE PARK /XMSP/ REPORTED A WIND GUST OF 47 MPH/41 KTS AT 643 PM EDT. |
| May 5, 6:55 PM EDT | TSTM WND DMG | Liberty City, FL | SEVERAL SNAPCHAT PUBLIC REPORTS OF DOWNED TREES IN THE LIBERTY CITY AREA. TIME ESTIMATED FROM RADAR OF 655 PM EDT. |
| May 5, 6:56 PM EDT | TSTM WND GST 48 | 2 Sse Liberty City, FL | A WEATHERBUG STATION AT THE CITY OF MIAMI FIRE RESCUE STATION 6 REPORTED A 48 MPH WIND GUST AT 656 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
641
WUUS52 KMFL 052228
SVRMFL
FLC086-052315-
/O.NEW.KMFL.SV.W.0007.190505T2228Z-190505T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
628 PM EDT Sun May 5 2019
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Miami-Dade County in southeastern Florida...
* Until 715 PM EDT.
* At 627 PM EDT, a severe thunderstorm was located over Port Of
Miami, or over Miami, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables and Surfside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2584 8004 2583 8004 2574 8006 2574 8008
2571 8025 2576 8029 2587 8028 2594 8006
TIME...MOT...LOC 2227Z 261DEG 15KT 2580 8018
HAIL...1.00IN
WIND...60MPH
$$
SPM3 follow-up statements
833
WWUS52 KMFL 052244
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
644 PM EDT Sun May 5 2019
FLC086-052315-
/O.CON.KMFL.SV.W.0007.000000T0000Z-190505T2315Z/
Miami-Dade FL-
644 PM EDT Sun May 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN MIAMI-DADE COUNTY...
At 643 PM EDT, a severe thunderstorm was located over Downtown Miami,
or over Miami, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables and Surfside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2584 8004 2583 8004 2574 8006 2574 8008
2571 8025 2576 8029 2587 8028 2594 8006
TIME...MOT...LOC 2243Z 245DEG 13KT 2580 8020
HAIL...1.00IN
WIND...60MPH
$$
SPM719
WWUS52 KMFL 052302
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
702 PM EDT Sun May 5 2019
FLC086-052315-
/O.CON.KMFL.SV.W.0007.000000T0000Z-190505T2315Z/
Miami-Dade FL-
702 PM EDT Sun May 5 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN MIAMI-DADE COUNTY...
At 701 PM EDT, a severe thunderstorm was located near Marlins Park,
or over Miami, and is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables and Surfside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2584 8004 2583 8004 2574 8006 2574 8008
2571 8025 2576 8029 2587 8028 2594 8006
TIME...MOT...LOC 2301Z 258DEG 4KT 2579 8024
HAIL...<.75IN
WIND...60MPH
$$
SPM339
WWUS52 KMFL 052316
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
716 PM EDT Sun May 5 2019
FLC086-052325-
/O.EXP.KMFL.SV.W.0007.000000T0000Z-190505T2315Z/
Miami-Dade FL-
716 PM EDT Sun May 5 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 2584 8004 2583 8004 2574 8006 2574 8008
2571 8025 2576 8029 2587 8028 2594 8006
TIME...MOT...LOC 2315Z 261DEG 15KT 2580 8017
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:24 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 5, 4:24 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Miami FL 424 PM EDT Sun May 5 2019 .DISCUSSION... Showers and thunderstorms have been developing across the Lake region this afternoon, with some additional showers beginning to develop across interior Miami-Dade and Broward counties. Mostly clear skies during the day today have allowed temperatures to climb into the upper 80s to low 90s across the area, increasing the instability heading into this afternoon. Miami has already tied the record high temperature at 91 degrees so far today. Forecast soundings for this afternoon show CAPE near 2800-3000 J/kg, good lapse rates, cold 500mb temperatures of near -10 degrees, and an inverted V signature. These features are supportive of gusty winds and perhaps some hail as they push across the area. Although low level shear doesn't look super impressive, a brief tornado or two cannot be ruled out near boundary interactions. SPC does have a portion of the area along the East Coast in a marginal risk again today. These thunderstorms should diminish after heating loss later this evening. Tonight a weak cold front currently situated across the Florida Big Bend into the Gulf will continue pushing southward into Central Florida. This could prompt some additional showers and perhaps a few thunderstorms overnight across Central FL and even the northern portions of South Florida. The cold front will become weaker and more diffuse as it pushes further southward into the area during the day on Monday. Showers and thunderstorms are forecast again Monday afternoon, with the focus area generally shifting further south than today due to the front. Storm should again diminish after the loss of heating in the evening, although a few showers will remain possible overnight as the front continues to sag southward through the area. By Tuesday the front will be stalling out somewhere across the area as upper level flow becomes even more zonal. Chances for showers and thunderstorms are a bit lower Tuesday through Thursday as dry air works its way down the Peninsula in the wake of the front. After Thursday, rain chances remain scattered into the weekend as deeper moisture returns, but mid level ridging tries to nudge over the area. Since the front is so weak, not much relief in the way of cooler temperatures is expected, with high temperatures forecast to range from the upper 80s to the low 90s throughout the forecast period. The dry air in the wake of the front will help the heat index come down a few degrees around mid week. && .MARINE... A weak cold front will push into the area Monday before washing out by Tuesday. Periods of showers and thunderstorms are expected through the forecast period, with hazardous winds and seas expected in and near thunderstorms. Otherwise, fairly benign boating conditions are expected through the forecast period. && .AVIATION... The main threat of sub-VFR being convection to develop over the interior later this afternoon and evening. A line of storms in the Gulf is nearing APF this afternoon. As the convection moves near the terminals, periods of MVFR are possible. If heavy rain were to directly impact a terminal, brief bouts of IFR/LIFR are possible. Conditions should improve to VFR overnight with another round of afternoon showers and storms possible again Monday afternoon with focus on the interior eastward. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 73 88 73 86 / 20 50 30 20 Fort Lauderdale 76 86 75 85 / 20 50 30 30 Miami 76 87 75 87 / 20 40 30 30 Naples 75 87 73 89 / 20 30 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && DISCUSSION...32/MM MARINE...32/MM AVIATION...02/RAG
Hazardous weather outlook, May 5, 4:47 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 447 PM EDT Sun May 5 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060900- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 447 PM EDT Sun May 5 2019 ...Strong to Severe Thunderstorms This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Thunderstorms are possible across South Florida this afternoon and evening. The strongest storms could produce gusty winds, lightning, heavy rainfall, and hail. Funnel clouds are also possible with strong storms that develop today. Wind: The strongest thunderstorms could produce wind gusts up to 60 mph, mainly across Palm Beach County this afternoon. Hail: The stronger thunderstorms that develop today could produce hail up to the size of quarters. Flooding: There is a reasonable threat of minor flooding of streets and poor drainage areas across the east coast metro areas. Waterspouts: There is a slight chance of waterspouts across the Atlantic and Lake Okeechobee waters. Temperatures: Heat index values of 100-102 degrees are possible this afternoon across the interior Gulf Coast. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY The chance of thunderstorms will continue through the early portion of the week. The primary hazards will be lightning, gusty winds, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail, funnel clouds, and flooding to the National Weather Service forecast office in Miami. For more information, visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, May 5, 4:27 PM EDT, 2 hours 1 minute before
Special Weather Statement National Weather Service Miami FL 427 PM EDT Sun May 5 2019 FLZ067-068-168-052045- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 427 PM EDT Sun May 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 445 PM EDT... * At 427 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Royal Palm Beach, or near Wellington, moving northeast at 35 mph. * Wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... West Palm Beach, Wellington, Palm Beach Gardens, Riviera Beach, Greenacres, Royal Palm Beach, Haverhill, Schall Circle, Royal Palm Estates, Lake Belvedere Estates, Golden Lakes, Loxahatchee Groves, The Acreage, Mangonia Park, Lakeside Green, Plantation Mobile Home Park, Stacey Street, Florida Gardens, Century Village and Cypress Lakes. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2661 8017 2669 8033 2685 8021 2675 8007 TIME...MOT...LOC 2027Z 219DEG 28KT 2675 8019 SPM
Local storm report, May 5, 4:32 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
432 PM EDT SUN MAY 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 2 SE THE ACREAGE 26.75N 80.23W
05/05/2019 E50 MPH PALM BEACH FL TRAINED SPOTTER
TRAINED SPOTTER REPORT OF A DOWNED TREE BY AN ESTIMATED
45 TO 50 MPH WIND GUST IN THE ROYAL PALM BEACH AREA.
&&
EVENT NUMBER MFL1900053
RAGSpecial weather statement, May 5, 4:39 PM EDT, 1 hour 49 minutes before
Special Weather Statement National Weather Service Miami FL 439 PM EDT Sun May 5 2019 FLZ067-068-168-052100- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 439 PM EDT Sun May 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 500 PM EDT... * At 439 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Village Of Golf, or over Boynton Beach, moving east at 25 mph. * Wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... Boca Raton, Boynton Beach, Delray Beach, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge, Lantana, Atlantis, Village Of Golf, Kings Point, Dunes Road, Whisper Walk, Hypoluxo, South Palm Beach, Gulf Stream, Briny Breezes, Manalapan, Aberdeen and Aberdeen Golf Course. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2640 8019 2658 8022 2660 8003 2641 8004 TIME...MOT...LOC 2039Z 260DEG 20KT 2651 8013 SPM
Special weather statement, May 5, 4:53 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Miami FL
453 PM EDT Sun May 5 2019
FLZ067-068-071>074-168-172-173-052145-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
453 PM EDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
EASTERN PALM BEACH COUNTIES UNTIL 545 PM EDT...
* At 453 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Royal
Palm Beach to near Mission Bay to Palm Springs North. Movement was
northeast at 15 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Coral Springs, West Palm Beach, Pompano Beach, Davie,
Miami Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Boynton Beach, Delray Beach, Tamarac, Wellington and Jupiter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2644 8003 2574 8012 2580 8052 2633 8033
2695 8035 2696 8025 2696 8014 2697 8014
2697 8003
TIME...MOT...LOC 2053Z 241DEG 13KT 2673 8025 2637 8027 2593 8036
HVNLocal storm report, May 5, 6:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
609 PM EDT SUN MAY 05 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND DMG 2 WNW BOYNTON BEACH 26.54N 80.12W
05/05/2019 PALM BEACH FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED WIND DAMAGE TO MANUFACTURED
HOMES IN THE JAMAICA BAY NEIGHBORHOOD INCLUDING DOWNED
FLAG POLES, BROKEN WINDOWS, AND TORN AWNINGS. RADAR
ESTIMATED TIME OF 438 PM EDT AND WIND SPEED ESTIMATE OF
AT LEAST 50 MPH.
&&
EVENT NUMBER MFL1900054
RAGSpecial weather statement, May 5, 6:10 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
610 PM EDT Sun May 5 2019
FLZ074-173-052245-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
610 PM EDT Sun May 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
645 PM EDT...
* At 610 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Liberty City, or near Miami,
moving northeast at 30 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Surfside, Virginia Key,
North Miami, North Miami Beach, Aventura, Hialeah Gardens, Sunny
Isles Beach, Opa-Locka, Miami Springs, Miami Shores, North Bay
Village, West Miami, El Portal, Medley, Gladeview and Westview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2583 8004 2575 8006 2569 8026 2586 8033
2601 8004
TIME...MOT...LOC 2210Z 246DEG 27KT 2581 8022
SPMThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 1:39 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| May 5, 2:28 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| May 5, 2:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| May 5, 3:22 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| May 5, 3:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| May 5, 3:59 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| May 5, 4:05 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 55 min |
| May 5, 4:20 PM EDT | Special Marine Warning | MFL | 115 min | |
| May 5, 4:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 18 min |
| May 5, 4:39 PM EDT | Special Weather Statement | MFL | Palm Beach | 21 min |
| May 5, 4:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| May 5, 6:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| May 5, 6:13 PM EDT | Special Marine Warning | MFL | 47 min | |
| May 5, 6:26 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| May 5, 6:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| May 5, 6:58 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 4 hr |
| May 5, 7:05 PM EDT | Special Marine Warning | MFL | 55 min | |
| May 5, 7:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 66 min |
| May 5, 7:51 PM EDT | Special Marine Warning | MFL | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.